# SDR SWIA201332948

- Difficulty date: March 5, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 19,606 hours, 17,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT BURNED OUT.  (FL 6484)  RELAMPED EMERGENCY LIGHT.
